# SDR DALA2022072405092

- Difficulty date: July 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767
- Aircraft serial: 29702
- Aircraft time: 84,114 hours, 16,587 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1807, SUPPLEMENTAL INFORMATION, -ATO- @ 55 KNOTS DUE TO RT FWD (R1) SERVICE DOOR OPEN INDICATION. CORRECTIVE ACTION: DEFERRED PER MEL 52-71-01-REPLACED RIGHT FWD ENTRY DOOR PROX SENSOR "S196". (6099772)
